# SDR CALA2013100791795

- Difficulty date: October 7, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N675UA
- Make and model: Boeing 767322
- Aircraft serial: 29243
- Aircraft time: 48,661 hours, 11,793 cycles
- Engine: Pwa PW4056
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Part number: 52T7016
- Part serial: 2531
- Condition: Faulty
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

HYD QTY DECREASED, RTFL.  HYD QTY DECREASED, QTY STABLE WITH EDP DEPRESSURIZED & ACMP OFF, POS 145 01=L,02=R, FRM CODE 29 11 10.  EICAS LT HYD QTY WITH QTY .48 PUMPS TURNED OFF QTY GOES DOWN FURTHER.  R & R LT HYD SYS RUDDER PCA IAW AMM 27-21-02, OPERATIONS & LEAK CHECKED GOOD.
